Investigation of oscillation on certain dynamic equations

  • Hongxia Wang Shandong University of Technology
  • Qinghua Feng Shandong University of Technology
Keywords: oscillation, fractional dynamic equations, time scales, conformable fractional derivative

Abstract

In this paper, some new oscillation criteria for a class of fractional dynamic equations with damping term on time scales are established by use of the properties of fractional calculus and generalized Riccati transformation technique, where the fractional derivative is defined in the sense of the conformable fractional derivative. Oscillation criteria for corresponding dynamic equations on time scales involving integer order derivative are special cases of the present results.

Downloads

Download data is not yet available.

Author Biographies

Hongxia Wang, Shandong University of Technology

Shandong University of Technology
School of Mathematics and Statistics
Zhangzhou Road 12, Zibo, 255049, China

Qinghua Feng, Shandong University of Technology

Shandong University of Technology
School of Mathematics and Statistics
Zhangzhou Road 12, Zibo, 255049, China

References

Y. Sun, L. Liu and Y. Wu, The existence and uniqueness of positive monotone solutions for a class of nonlinear Schrodinger equations on infinite domains, J. Comput. Appl. Math., 321 (2017) 478-486.

X. Zheng, Y. Shang and X. Peng, Orbital stability of periodic traveling wave solutions to the generalized Zakharov equations, Acta Math. Sci., 37B (4) (2017) 998-1018.

Z. Zhao, Existence of fixed points for some convex operators and applications to multi-point boundary value problems, Appl. Math. Comput., 215 (8) (2009) 2971-2977.

F. Xu, X. Zhang, Y. Wu and L. Liu, Global existence and temporal decay for the 3D compressible Hall-magnetohydrodynamic system, J. Math. Anal. Appl., 438 (1) (2016) 285-310.

J. Liu, Z. Zhao, Multiple solutions for impulsive problems with non-autonomous perturbations, Appl. Math. Lett., 64 (2017) 143-149.

X. Zheng, Y. Shang and X. Peng, Orbital stability of solitary waves of the coupled Klein-GordonZakharov equations, Math. Methods Appl. Sci., 40 (2017) 2623-2633.

Y. Guan, Z. Zhao and X. Lin, On the existence of positive solutions and negative solutions of singular fractional differential equations via global bifurcation techniques, Bound. Value Probl. 2016:141

(2016) 1-18.

L. Ren and J. Xin, Almost global existence for the Neumann problem of quasilinear wave equations outside star-shaped domains in 3D, Electron. J. Differ. Eq., 2017 (312) (2017) 1-22.

L. Guo, L. Liu and Y. Wu, Existence of positive solutions for singular fractional differential equations with infinite-point boundary conditions, Nonlinear Analysis: Modelling and Control, 21 (5) (2016)

-650.

L. Liu, H. Li, C. Liu and Y. Wu, Existence and uniqueness of positive solutions for singular fractional differential systems with coupled integral boundary value problems, J. Nonlinear Sci. Appl., 10 (2017)

-262.

N. Benkhettou, S. Hassani and D. F.M. Torres, A conformable fractional calculus on arbitrary time scales, J. King Saud Univer. Sci., 28 (2016) 93-98.

B. Zheng, Some results for a class of conformable fractional dynamic equations on time scales, IJRDO-Journal of Educational Research, 4(5) (2019) 55-60.

Published
2019-07-26
How to Cite
Hongxia Wang, & Qinghua Feng. (2019). Investigation of oscillation on certain dynamic equations. IJRDO - Journal of Mathematics (ISSN: 2455-9210), 5(7), 09-13. Retrieved from https://ijrdo.org/index.php/m/article/view/3021